<i>K</i>-CONTINUOUS FUNCTIONS AND RIGHT <i>B</i><sub>1</sub> COMPOSITORS

Jonald P. Fenecios (1), Emmanuel A. Cabral (2)
(1) Department of Mathematics, Ateneo de Davao University, Philippines,
(2) Department of Mathematics, Ateneo de Manila University, Philippines

Abstract

pdf abstract

DOI : http://dx.doi.org/10.22342/jims.18.1.108.37-44

Full text article

Generated from XML file

Authors

Jonald P. Fenecios
penulis@jims-a.org (Primary Contact)
Emmanuel A. Cabral
Fenecios, J. P., & Cabral, E. A. (2012). <i>K</i>-CONTINUOUS FUNCTIONS AND RIGHT <i>B</i><sub>1</sub> COMPOSITORS. Journal of the Indonesian Mathematical Society, 18(1), 37–44. https://doi.org/10.22342/jims.18.1.108.37-44
Copyright and license info is not available

Article Details

Crossref
Scopus
Google Scholar
Europe PMC

Most read articles by the same author(s)